Title

Unfolding CR Singularities

Document Type

Book

Publication Date

2010

Publication Source

Memoirs of the American Mathematical Society

Volume

205

Issue

962

Publisher

American Mathematical Society

Place of Publication

Providence

ISBN/ISSN

978-0-8218-4657-5

Peer Reviewed

yes

Abstract

A notion of unfolding, or multi-parameter deformation, of CR singularities of real submanifolds in complex manifolds is proposed, along with a definition of equivalence of unfoldings under the action of a group of analytic transformations. In the case of real surfaces in complex 2-space, deformations of elliptic, hyperbolic, and parabolic points are analyzed by putting the parameter-dependent real analytic defining equations into normal forms up to some order. For some real analytic unfoldings in higher codimension, the method of rapid convergence is used to establish real algebraic normal forms.

Keywords

CR singularity, normal form, real submanifold

Disciplines

Analysis | Geometry and Topology | Mathematics

 
 

Link to Original Published Item

http://www.ams.org/journals/memo/2010-205-962/